I Can't Stop Crying
I am 18 and for a few years now I seem to cry loads, at the very smallest things. I can be watching the TV and see a program about something many would not be affected by but I seem to be flooding with tears. Somethimes I get the sensation that I am about to cry, like a lump in my throat, and I stop myself. But othertimes I can't stop myself and I just start crying, not knowing when I will stop. I don't have emotional issues, as in, I don't get anrgy or sad as quickly as I cry, I just cant seem to stop crying. The crying follows in pattern with my menstrual cycle and, so, at times it is worse. Then, I can even cry if I liked a TV program. and it finish.
Is there anything I can do to stop it?? Or even help??
THE ANSWER TO THIS QUESTION WILL NOT BE DISPLAYED UNTIL YOU HAVE INDICATED YOUR AGREEMENT WITH THE DISCLAIMER PRINTED JUST BELOW. CLICK THE 'I AGREE' BUTTON TO AGREE TO THESE TERMS AND SEE THE RESPONSE.
- Dr. Schwartz responds to questions about psychotherapy and mental health problems, from the perspective of his training in clinical psychology.
- Dr. Schwartz intends his responses to provide general educational information to the readership of this website; answers should not be understood to be specific advice intended for any particular individual(s).
- Questions submitted to this column are not guaranteed to receive responses.
- No correspondence takes place.
- No ongoing relationship of any sort (including but not limited to any form of professional relationship) is implied or offered by Dr. Schwartz to people submitting questions.
- Dr. Schwartz, Mental Help Net and CenterSite, LLC make no warranties, express or implied, about the information presented in this column. Dr. Schwartz and Mental Help Net disclaim any and all merchantability or warranty of fitness for a particular purpose or liability in connection with the use or misuse of this service.
- Always consult with your psychotherapist, physician, or psychiatrist first before changing any aspect of your treatment regimen. Do not stop your medication or change the dose of your medication without first consulting with your physician.